Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 46, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Jul 1, 2007, 11:22 PM CDT for Jim Hogg County, Texas. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2007, 11:22 PM CDT (04:22 UTC)
- Expired
- Jul 2, 2007, 1:15 AM CDT
- In force
- 113 min
- Issued by
- NWS Brownsville, TX
- Area
- Whole counties
County Jim Hogg County, TX
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2566 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBRO 020423
FFWBRO
TXC247-020615-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1122 PM CDT SUN JUL 1 2007
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JIM HOGG COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 115 AM CDT
* AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 23
MILES EAST OF RANDADO TO RANDADO...OR ALONG A LINE EXTENDING FROM
16 MILES SOUTHEAST OF HEBBRONVILLE TO 23 MILES EAST OF ZAPATA...
MOVING SOUTH AT 5 MPH.
* THE STORMS PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
THUNDERSTORMS CONTINUE TO PRODUCE COPIOUS AMOUNTS OF RAIN OVER
ALREADY SATURATED GROUND. DOPPLER RADAR ESTIMATES RAINFALL IN THE
LAST HOUR OF 2 TO 3 INCHES OVER NORTHEAST JIM HOGG COUNTY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
LAT...LON 2691 9894 2716 9894 2736 9859 2734 9854
2727 9855 2724 9851 2716 9852 2714 9849
2707 9849 2706 9843 2697 9844 2691 9894
$$
JSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 6:40 PM CDT, 4 hours 42 minutes earlier.
Area forecast discussion, Jul 1, 6:40 PM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 640 PM CDT SUN JUL 1 2007 .DISCUSSION...ISSUED AN UPDATED ZONE FORECAST A SHORT TIME AGO TO ACCOUNT FOR BLOSSOMING SHOWERS AND THUNDERSTORMS WITH EMBEDDED HEAVY RAINFALL OVER ZAPATA...STARR...AND JIM HOGG COUNTY...WITH ADDITIONAL ACTIVITY JUST ACROSS THE RIO GRANDE RIVER OVER MEXICO AND MOVING NORTH. WILL CONTINUE TO MONITOR FOR THE POTENTIAL FOR FLASH FLOODING THIS EVENING AND EARLY TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 78 89 79 90 / 20 30 20 30 BROWNSVILLE 78 91 78 91 / 30 50 20 30 HARLINGEN 77 91 77 92 / 30 50 20 30 MCALLEN 76 93 77 93 / 50 50 20 30 RIO GRANDE CITY 76 93 76 94 / 60 40 30 30 SOUTH PADRE ISLAND 80 87 80 87 / 10 10 20 10 && .BRO WATCHES/WARNINGS/ADVISORIES...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON OUR INTERNET WEB PAGE AT: HTTP://WWW.SRH.NOAA.GOV/BRO SYNOPTIC/GRIDS...TOMASELLI/66
Hazardous weather outlook, Jul 1, 9:30 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 930 PM CDT SUN JUL 1 2007 TXZ248>257-021100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 930 PM CDT SUN JUL 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. SLOW MOVING SHOWERS AND THUNDERSTORMS...PRODUCING HEAVY RAINFALL... WILL CONTINUE OVER ZAPATA...JIM HOGG...AND STARR COUNTY TONIGHT. FLASH FLOODING IS LIKELY IN PORTIONS OF THESE COUNTIES. MOTORISTS ARE URGED TO DRIVE WITH EXTREME CAUTION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE MIDDLE WEEK. THE STRONGER STORMS WILL PRODUCE HEAVY RAINFALL WITH LOCALIZED FLOODING REMAINING POSSIBLE THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD REPORT ANY FLOODING OR WIND DAMAGE IN ZAPATA...JIM HOGG...AND STARR COUNTY...TO THE NATIONAL WEATHER SERVICE IN BROWNSVILLE TONIGHT.
In the hours before
Local storm report, Jul 1, 8:17 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
817 PM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM DOWNBURST EL SAUZ 26.57N 98.87W
07/01/2007 STARR TX TRAINED SPOTTER
TRAINED SPOTTER AT AEROSTAT IN EL SAUZ REPORTED TWO TREES
FELLED BY MEASURED WINDS OF 61.8 KNOTS. EACH TREE 1 FOOT
IN DIAMETER AND 20 FEET TALL. ALSO MARBLE SIZE HAIL.
&&
TOMASELLILocal storm report, Jul 1, 8:40 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
840 PM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM FUNNEL CLOUD 1 N RIO GRANDE CITY 26.39N 98.83W
07/01/2007 STARR TX LAW ENFORCEMENT
DPS TROOPER REPORTED FUNNEL CLOUD 1 MILE NORTH OF RIO
GRANDE CITY ON 3167.
&&
TOMASELLILocal storm report, Jul 1, 9:08 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
908 PM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM FLASH FLOOD EL SAUZ 26.57N 98.87W
07/01/2007 STARR TX LAW ENFORCEMENT
DPS TROOPER REPORTS 6 INCHES TO 1 FOOT OF WATER ON 3167
NEAR EL SAUZ.
&&
TOMASELLILocal storm report, Jul 1, 9:48 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
948 PM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD RIO GRANDE CITY 26.38N 98.83W
07/01/2007 STARR TX LAW ENFORCEMENT
RIO GRANDE CITY LAW ENFORCEMENT REPORTS WATER INSIDE
HOMES FROM FLOODING IN THE LAS LOMAS AND LOS TREVINOS
SUBDIVISIONS.
&&
TOMASELLILocal storm report, Jul 1, 10:40 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1040 PM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM FLASH FLOOD RIO GRANDE CITY 26.38N 98.83W
07/01/2007 STARR TX DEPT OF HIGHWAYS
TX DOT REPORTS TWO FEET OF WATER ON EXPRESSWAY 83 IN RIO
GRANDE CITY.
1038 PM FLASH FLOOD RIO GRANDE CITY 26.38N 98.83W
07/01/2007 STARR TX DEPT OF HIGHWAYS
TX DOT REPORTS 5 FEET OF WATER ON EMBASSY ROAD, HERNANDEZ
ROAD, AND ROCA GUERRA ROAD IN RIO GRANDE CITY. ALSO ONE
FOOT OF WATER IN HOMES ON THESE ROADS.
&&
TOMASELLILocal storm report, Jul 1, 11:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1115 PM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM FLASH FLOOD 5 E ROMA 26.41N 98.92W
07/01/2007 STARR TX LAW ENFORCEMENT
THE ROMA POLICE DEPARTMENT REPORTED WATER IN HOUSES AND
FLOODING ON U.S. HIGHWAY 83 AT GARCENO. ONLY THE CENTER
LANE OF U.S. HIGHWAY 83 WAS VISIBLE.
&&
BMILLERThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:14 PM CDT | Flash Flood Warning | BRO | Starr, Zapata | 2 hr |
| Jul 1, 7:14 PM CDT | Flash Flood Warning | BRO | Starr, Zapata | 2 hr |
| Jul 1, 7:46 PM CDT | Flash Flood Warning | BRO | Zapata | 119 min |
| Jul 1, 8:22 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 53 min |
| Jul 1, 8:40 PM CDT | Tornado Warning | BRO | Starr | 50 min |
| Jul 1, 8:55 PM CDT | Flash Flood Warning | BRO | Starr, Zapata | 2 hr |
| Jul 1, 9:22 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 53 min |
| Jul 1, 9:28 PM CDT | Flash Flood Warning | BRO | Jim Hogg, Zapata | 2 hr |
| Jul 1, 10:57 PM CDT | Flash Flood Warning | BRO | Starr, Zapata | 3 hr |
| Jul 2, 12:14 AM CDT | Flash Flood Watch | BRO | Brooks, Hidalgo, Jim Hogg, Starr, Zapata | 25 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.